# SDR QXEA2015092300493

- Difficulty date: September 18, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210119
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 16 CORRODED.  REMOVED SEAT TRACK NR 16 S/W 85338210-119 IAW SRM 51-40-07.  RECEIVED NEW SEAT TRACK NR 16, PN:85328710-119, PO:T-21571 LOCATED AND DRILL HOLES COMMON TO VERTICAL WEB FROM FS X670.0 TO FS X728.102 IAW SRM 51-40-07, REPAIR 01 PARA 5B SECTION NR 6 FOR CONTINUED LOCATING AND DRILLING OF SEAT TRACK NR 16. REMOVED APU BONDING BRACKET IAW SRM 51-40-07, TERMINAL DOUBLE.  INSTALLED APU BONDING BRACKET IAW SRM 51-42-05.  REMOVED CENTER TRACK FOR ACCESS FS 697.6 TO 767.6 IAW SRM 51-40-07. INSTALLED CENTER SEAT TRACK IAW SRM 51-42-05.  PERFORMED BONDING CHECK ON BRACKET TO SEAT TRACK REF AMM 51-80-00-760-830, STEPS 1-4 AND 4.1. BONDING CHECK GOOD. REMOVED SEAT TRACK FROM SUPPORT ON SEAT TRACK NR 15, FS: 783.102.  INSTALLED SEAT TRACK SUPPORT AT FS 783.102 IAW SRM 51-42-05.  LOCATED, DRILLED AND DEBURRED COMPLETE SEAT TRACK NR 16, NEW PN:85338210-119, REF SRM 51-40-07-02-01.  INSTALLED SPLICE COMMON TO SEAT TRACK NR 15 AND SEAT TRACK NR 16 REF SRM 51-40-15-02-01, STEP 6H2 AND SRM 51-42-05-02-01, STEP 4.D, 3-10. INSTALLED BOLTS 6EA ON NEW SEAT TRACK NR 16 AT BS X683.150, X697.600 AND X714.602 REF SWG 85330201, REV C. SEAT TRACK NR 16, PN:85338210-119 INSTALLED REF DWG 85336201, REV E. REMOVED SEAT TRACK NR 16 GROUNDING CABLE FROM TERMINAL DOUBLER, REF AMM 24-31-51-000-801. INSTALLED 16 SEAT TRACK GROUND CABLE TO TERMINAL DOUBLER IAW AMM 24-31-51-400-801.
